PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 2 | 161-172
Tytuł artykułu

Interpolation sets for Fréchet measures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce various classes of interpolation sets for Fréchet measures-the measure-theoretic analogues of bounded multilinear forms on products of C(K) spaces.
Słowa kluczowe
Rocznik
Tom
83
Numer
2
Strony
161-172
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-11-06
poprawiono
1999-04-06
Twórcy
autor
  • Department of Computer Science and Mathematics Box 70, Arkansas State University State University, AR 72467, U.S.A.
Bibliografia
  • [B1] R. C. Blei, Multi-dimensional extensions of the Grothendieck inequality and applications, Ark. Mat. 17 (1979), 51-68.
  • [B2] R. C. Blei, Rosenthal sets that cannot be sup-norm partitioned and an application to tensor products, Colloq. Math. 37 (1977), 295-298.
  • [B3] R. C. Blei, Fractional Cartesian products of sets, Ann. Inst. Fourier (Grenoble) 29 (1979), no. 2, 79-105.
  • [B4] R. C. Blei, Fractional dimensions and bounded fractional forms, Mem. Amer. Math. Soc. 331 (1985).
  • [B5] R. C. Blei, Projectively bounded Fréchet measures, Trans. Amer. Math. Soc. 348 (1996), 4409-4432.
  • [BS] R. C. Blei and J. Schmerl, Combinatorial dimension and fractional Cartesian products, Proc. Amer. Math. Soc. 120 (1994), 73-77.
  • [CS] E. Christensen and A. M. Sinclair, Representations of completely bounded multilinear operators, J. Funct. Anal. 72 (1987), 151-181.
  • [D] A. M. Davie, Quotient algebras of uniform algebras, J. London Math. Soc. 7 (1973), 31-40.
  • [GMc] C. C. Graham and O. C. McGehee, Essays in Commutative Harmonic Analysis, Grundlehren Math. Wiss. 238, Springer, New York, 1979.
  • [GS1] C. C. Graham and B. M. Schreiber, Bimeasure algebras on LCA groups, Pacific J. Math. 115 (1984), 91-127.
  • [GS2] C. C. Graham and B. M. Schreiber, Sets of interpolation for Fourier transforms of bimeasures, Colloq. Math. 51 (1987), 149-154.
  • [GS3] C. C. Graham and B. M. Schreiber, Projections in spaces of bimeasures, Canad. Math. Bull. 31 (1988), 19-25.
  • [G] A. Grothendieck, Résumé de la théorie métrique des produits tensoriels topologiques, Bol. Soc. Mat. Sao Paulo 8 (1956), 1-79.
  • [LP] J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in $ℒ_p$-spaces and their applications, Studia Math. 29 (1968), 275-326.
  • [R] W. Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203-227.
  • [V] N. Th. Varopoulos, On an inequality of von Neumann and an application of the metric theory of tensor products to operators theory, J. Funct. Anal. 16 (1974), 83-100.
  • [Y] K. Ylinen, Noncommutative Fourier transforms of bounded bilinear forms and completely bounded multilinear operators, ibid. 79 (1988), 144-165.
  • [ZS] G. Zhao and B. M. Schreiber, Algebras of multilinear forms on groups, in: Contemp. Math. 189, Amer. Math. Soc., 1995, 497-511.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i2p161bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.